# SDR DLM88002178

- Difficulty date: November 6, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 24,843 hours, 19,547 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Limiter
- Condition: Damaged
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE HYD LIMITER HAD BROKEN AT FUSE LEVER INDICATOR.  REPLACED LIMITER.
